# SDR DJFA2005072

- Difficulty date: March 26, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N226CW
- Make and model: Cessna 525
- Aircraft serial: 5250326
- Aircraft time: 3,448 hours, 3,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indcator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW DID NOT RECEIVE A LEFT MAIN GEAR DOWNLOCK INDICATION AFTER GEAR EXTENSION.  AN EMERGENCY GEAR EXTENSION WAS PERFORMED BY BLOWING THE GEAR DOWN.  THE AIRCRAFT LANDED IN MYAT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR LIGHT BULB AND SERVICED THE EMERGENCY GEAR AND BRAKE PNEUMATIC BOTTLE.  A GEAR SWING WAS PERFORMED AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
